# SDR FDEA200912254515

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 58,860 hours, 9,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AEA7545U2
- Condition: Corroded
- Location: Bs 1219-1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R3 DOOR SCUFF PLATE FOUND L-28 WITH  3 EA LOCATIONS CORROSION ON FUSELAGE FROM STA 1260-1302.  CORRODED LONGERON 28 RT AT STA 1260 TO STA 1302.  R & R IAW SRM 51-33-01 REVISION 42. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 109.
